# SDR AALA20050251

- Difficulty date: April 8, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201975005
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EGRESS LIGHTING AT SEAT 27D INOPERATIVE.  REPLACED SEAT HARNESS AT SEAT 27D FOR EMERGENCY EGRESS LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
